Polynomial loops on spheres

S. Bauer, Michael Charles Crabb

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    The space of algebraic (Laurent polynomial) free loops on a sphere is filtered by the degree. It is shown that this filtration admits a natural stable splitting that corresponds to the known splitting, as a wedge of Thom spaces, of the homotopy-equivalent space of continuous loops.

    Original languageEnglish
    Pages (from-to)391-409
    Number of pages18
    JournalQuarterly Journal of Mathematics
    Volume55
    Issue number4
    DOIs
    Publication statusPublished - 2004

    Keywords

    • MAPPING SPACES
    • MORSE-THEORY
    • TOPOLOGY

    Cite this